Skip to Content

Does Effexor takeaway motivation?

Responses (1)

WildcatVet 10 Jul 2014

Hi, Catherine! Some people report feeling unusually tired or weak when they start Effexor, but lack of motivation sounds more like a symptom of depression.
How long have you been taking it and at what dosage?
Be sure to tell your doctor exactly how you're feeling; you might benefit from a dosage change, the addition of a drug like Abilify to *booster* the Effexor, or even trying a different antidepressant.
Good luck! WCV

Pansy404 12 Jul 2014

I took Effexor for a long time, but did not suffer from lack of motivation. Could be a symptom of your depression like WildcatVet says. However, different people react differently to the same drug. It may be a side effect of the Effexor. Hope your doctor can help

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

From effexor to cymbalta?

Posted 23 Sep 2009 2 answers

Effexor XR - Is it worth stopping Adderall for?

Posted 24 Sep 2011 4 answers

Prozac Weekly - Prozac and motivation?

Posted 7 Sep 2014 3 answers

Adderall xr 40mg in am?

Posted 5 Jan 2015 1 answer

Want off Effexor XR. Not working?

Posted 1 Sep 2016 4 answers